Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 798670, 6 pages
http://dx.doi.org/10.1155/2014/798670
Research Article

The Lattice of Intuitionistic Fuzzy Filters in Residuated Lattices

School of Science, Linyi University, Linyi, Shandong 276005, China

Received 6 November 2013; Accepted 10 April 2014; Published 29 April 2014

Academic Editor: Ch. Tsitouras

Copyright © 2014 Zhen Ming Ma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

The notion of tip-extended pair of intuitionistic fuzzy filters is introduced by which it is proved that the set of all intuitionistic fuzzy filters in a residuated lattice forms a bounded distributive lattice.